# SDR AALA20170926008

- Difficulty date: September 26, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT CARGO FLOOR STRINGER AT FUSELAGE STATION 767 +5 AND LBL3.  REPAIRED STRINGER PER SRM 53-00-53-2R-2 AND EA 273506.
